# SDR XXUA200610033

- Difficulty date: October 25, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 27,633 hours, 12,515 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Part serial: 09039
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM IN LV2 WENT OFF BUT DID NOT ILLUMINATE RED.  NO SMOKE, HEAT, ETC.  ALARM DISABLED, MAYBE FAULTY.  REPLACED LV2 SMOKE DETECTOR IAW MM 26-14-01.  OPS CHECKS NORMAL.  INSPECTED LAV COMPARTMENT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.
